EconPapers    
Economics at your fingertips  
 

Scale-breaking model of the renormalization group

Moorad Alexanian

Physica A: Statistical Mechanics and its Applications, 1978, vol. 91, issue 3, 480-484

Abstract: A simple extension of the gaussian model with a long range force is solved by a non-perturbative formulation of the renormalization group. A fixed point solution is found which violates scaling but, nevertheless, gives definite inequalities among critical exponents, in particular by replacing the hyperscaling relations.

Date: 1978
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437178901930
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:91:y:1978:i:3:p:480-484

DOI: 10.1016/0378-4371(78)90193-0

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:91:y:1978:i:3:p:480-484